# SDR P6VA2025121026001

- Difficulty date: October 26, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N519W
- Make and model: Cessna 525A
- Aircraft serial: 525A0082
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flow Valve
- Part number: 260121
- Part serial: 0807
- Condition: Leaking
- Location: Right
- Part time: 2,888 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

WHILE IN CRUISE FLIGHT AT 33,000, THE CABIN ALTITUDE ABOVE 10,000 FEET WARNING LIGHT ILLUMINATED WITH ASSOCIATED MASTER WARNING LIGHT ILLUMINATION. PRESSURIZATION CONTROLLER GAUGE WAS RISING ABOVE 14000 FEET AND PEAKED AT 15,000 FEET. (INITIAL CRUISE ALTITUDE WAS PREVIOUSLY 41000 FEET). NO RAPID DEPRESSURIZATION OCCURRED. COMPLETED THE ABNORMAL CHECKLIST. THE CABIN MASK DROPPED, AND PILOTS AND PASSENGERS DONNED THEIR MASK. DESCENDED AIRCRAFT TO 10,000 FEET. CABIN CONTROLLER DESCENDED THE CABIN TO APPROXIMATELY 7000 FEET INITIALLY WITH AIRCRAFT AT 10000 FEET. FURTHER NORMAL ATC DESCENTS WERE COMPLETED ENROUTE. AIRCRAFT WAS DEPRESSURIZED NORMALLY AND CABIN DOOR OPENED NORMALLY WITHOUT ANY RESIDUAL PRESSURIZATION. FOLLOWING MAINTENANCE TROUBLESHOOTING, THE FLOW CONTROL VALVE WAS DEFERRED IN ACCORDANCE WITH MEL 21-1 AS THE PRESSURIZATION PREFLIGHT SHOWED NO CHANGE IN THE CABIN DIFFERENTIAL PRESSURE GAUGE. THE AIRCRAFT WAS REPOSITIONED TO MAINTENANCE BASE UNPRESSURIZED FOR REPAIRS.
